Vol. 8, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Numerical integration of rational bubble functions with multiple singularities

Michael Schneier

Vol. 8 (2015), No. 2, 233–251
Abstract

We derive an effective quadrature scheme via a partitioned Duffy transformation for a class of Zienkiewicz-like rational bubble functions proposed by J. Guzmán and M. Neilan. This includes a detailed construction of the new quadrature scheme, followed by a proof of exponential error convergence. Briefly discussed is the functions application to the finite element method when used to solve Stokes flow and elasticity problems. Numerical experiments which support the theoretical results are also provided.

Keywords
Gaussian quadrature, multiple singularities, modified Duffy transformation
Mathematical Subject Classification 2010
Primary: 65B99
Milestones
Received: 24 November 2012
Revised: 17 July 2013
Accepted: 29 July 2013
Published: 3 March 2015

Communicated by Kenneth S. Berenhaut
Authors
Michael Schneier